L2 Riemannian-Roch Theorem for Elliptic Operators.

M.A. Shubin

Geometric and functional analysis (1995)

  • Volume: 5, Issue: 2, page 482-528
  • ISSN: 1016-443X; 1420-8970/e

How to cite


Shubin, M.A.. "L2 Riemannian-Roch Theorem for Elliptic Operators.." Geometric and functional analysis 5.2 (1995): 482-528. <http://eudml.org/doc/58199>.

author = {Shubin, M.A.},
journal = {Geometric and functional analysis},
keywords = {elliptic operators; -Riemann-Roch theorem},
language = {eng},
number = {2},
pages = {482-528},
title = {L2 Riemannian-Roch Theorem for Elliptic Operators.},
url = {http://eudml.org/doc/58199},
volume = {5},
year = {1995},

AU - Shubin, M.A.
TI - L2 Riemannian-Roch Theorem for Elliptic Operators.
JO - Geometric and functional analysis
PY - 1995
VL - 5
IS - 2
SP - 482
EP - 528
LA - eng
KW - elliptic operators; -Riemann-Roch theorem
UR - http://eudml.org/doc/58199
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.